Gassyness it one by Barry2323 ..... Acne Forum
Date: 6/3/2004 9:24:27 AM ( 19 years ago ago)
A few years ago I was bit by my cat and had to take Antibiotics because cat saliva is wicked and my hand was swelling up and becoming all infected. So the doc gave me Antibiotics for a couple weeks. Ever since then I have had a gas problem because I must have killed half the good bacteria in my colon. This is not good, embarrassing and very uncomfortable. I also wonder if some of my food goes unprotected. I've tried to remedy it by eating lots of natural yogurt but it only lasts for a few weeks then it still comes back once in a while.
I'm sure there are other problems with taking Antibiotics like weakening your immune system other than causing superbugs to evolve but gas was the most noticeable to me.
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=673769